# SDR FDEA201108093145

- Difficulty date: August 9, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6516348118
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1148, FRAME SHEAR TIE IS CORRODED ON FWD AND AFT SIDE WITH EXFOLIATION BETWEEN STR 28R -27R.  CUTOUT DAMAGED AREA, FABRICATED & INSTALLED NEW SHEAR TIE IAW SRM 53-10-4 FIG 12.
